# SDR EISA20000172

- Difficulty date: September 15, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 66172041
- Condition: Cracked
- Location: Nr 3 Engine
- Component: Pylon, Boeing
- Component part number: 657277275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG FWD MOUNT SUPPORT FITTING SHOW CRACKS IN HOLES C & E.  REAMED HOLES, FABRICATED RADIUS FILLER AND INSTALLED FASTENERS IAW BOEING SERVICE BULLETIN 540010R4, SB 2000-5410A01 B727-200 SRM 51-10-2.
